# SDR CA130603007

- Difficulty date: May 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

(CAN) REPORTED THAT THE ENGINE EXPERIENCED A POWER REDUCTION AND HIGH ITT DURING FLIGHT.  AT FINAL APPROACH THE ENGINE LOST ALL POWER.  THE ON GROUND INVESTIGATION REVEALED THAT THE PROPELLER COULD NOT TURN, THE CHIP DETECTOR WAS CLEAN AND THE COMPRESSOR WAS TURNING WITH A SLIGHT RUBBING SOUND.  THE ENGINE WILL BE SENT FOR INVESTIGATION.
